# SDR MASA2009090100281

- Difficulty date: September 1, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 11,360 hours, 9,036 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 04275H7792
- Condition: Cracked
- Location: Cockpit
- Part time: 11,360 hours, 9,036 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 2638 CLT-ORF CREW REPORTED DURING FLT THE F/O SIDE WINDOW STARTED TO ARC IN THE LOWER CORNER, THEN THE WINDOW SHATTERED.  CREW ELECTED TO RETURN TO CLT.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MX REPLACED WINDOW.
